MathSciNet Relay Station
MathSciNet bibliographic data
MR1488097 (98g:49005) 49J24 (90A16)
Zaslavski, Alexander J. Turnpike theorem for a class of differential inclusions arising in economic dynamics. Optimization 42 (1997), no. 2, 139–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement